# SDR IPXA2020091196038

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Angle
- Part number: 22141261147
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A 300 NR 2 OUTBOARD TR LOWER FWD ANGLE SUPPORT FOR RUB STRIP HAS CHOFING MARKS.  REMOVED & REPLACED REPAIR FILLER, IAW SRM 51-40-21.
